# SDR F3LA2012121900822

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 26,978 hours, 13,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 005200
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, EMERGENCY LIGHT SYS TEST FAILED FOR FWD EPSU 10WL.  R & R EPSU IAW AMM 33-51-38-020-051-A.  SYSTEM OPS GOOD IAW 33-51-38-740-050-B.
